MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Two devices were reported that were involved in two separate cases.Information regarding which device belongs to which event was not provided.The first device was reported to have its tip break while inside the patient.It did not break off completely and the doctor was able to retrieve the entire catheter without any extra intervention.No injuries were reported.The second device was reported to have its tip break upon insertion.No injuries were reported.
 
Additional Manufacturer Narrative
Innovative health, llc became aware on (b)(6) 2022 of a report from (b)(6) medical center on two viewflex xtra ice devices that were involved in two separate cases.Information regarding which device belongs to which event was not provided.Both events are being reported, refer to 3011610434-2022-00001.Per the feedback received from the hospital, the first device was reported to have its tip break while inside the patient.It did not break off completely and the doctor was able to retrieve the entire catheter without any extra intervention.No injuries were reported.The second device was reported to have its tip break upon insertion.No injuries were reported.Innovative health received the device for evaluation on (b)(6) 2022.Upon investigation, the fracture on the device was confirmed.The tip did not fall off completely and was attached to the shaft.

Brand Name
NA
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
giancarlo montiel
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key13694537
Report Number3011610434-2022-00002
Device Sequence Number19309191
Product Code OWQ
UDI-Device Identifier10841898123252
UDI-Public10841898123252
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model NumberD087031
Device Catalogue NumberD087031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown